Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Shamoyan, Romi (2009) A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral. Armenian Journal of Mathematics, 1 (4). pp. 32-43. ISSN 1829-1163

Shamoyan, Romi and Li, Haiying (2009) On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk. Armenian Journal of Mathematics, 2 (4). pp. 120-134. ISSN 1829-1163

This list was generated on Sat Mar 6 12:25:55 2021 AMT.